# SDR AUS20031033

- Difficulty date: October 4, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Part number: EC776
- Condition: Deteriorated
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 FUEL TANK LEAKING.  INVESTIGATION FOUND TANK WING TO CENTERBOX LOWER ATTACHMENT FITTING INBOARD FASTENER SEALANT LIFTING.  REMOVED SEALANT FOUND TO HAVE INCLUSIONS AND VOIDS RESULTING FROM IMPROPER CLEANING AT PREVIOUS SEALANT APPLICATION.
